Skip to Main content Skip to Navigation
Journal articles

Kolmogorov’s theory of turbulence and its rigorous 1d model

Abstract : This paper is a synopsis of the recent book [9]. The latter is dedicated to the stochastic Burgers equation as a model for 1d turbulence, and the paper discusses its content in relation to the Kolmogorov theory of turbulence. [9] Boritchev, Alexandre; Kuksin, Sergei. One-dimensional turbulence and the stochastic Burgers equation. Mathematical Surveys and Monographs, 255. American Mathematical Society, Providence, RI, [2021], ©2021. vii+192 pp. ISBN: 978-1-4704-6436-3 ; MCS: 60H15 (35Q35 35R60 76F02 76F25).
Document type :
Journal articles
Complete list of metadata

https://hal-univ-paris.archives-ouvertes.fr/hal-03673607
Contributor : Equipe HAL Université Paris Cité Connect in order to contact the contributor
Submitted on : Friday, May 20, 2022 - 10:40:54 AM
Last modification on : Saturday, May 21, 2022 - 3:52:38 AM

Links full text

Identifiers

Citation

Sergei Kuksin. Kolmogorov’s theory of turbulence and its rigorous 1d model. Annales mathématiques du Québec, Springer, 2021, 46 (1), pp.181-193. ⟨10.1007/s40316-021-00174-6⟩. ⟨hal-03673607⟩

Share

Metrics

Record views

1